# SDR CA080711007

- Difficulty date: June 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,027 hours
- Engine: Pwc PW306C
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Part number: 30B385103
- Condition: Leaking
- Location: Rt Engine
- Part time: 1,155 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MX VISUAL CHECK OF RT ENGINE A SMALL AMOUNT OF OIL WAS NOTED AROUND THE ENGINE LOW LEVEL OIL SENSOR.  FURTHER INVESTIGATION FOUND OIL LEAKING INTERNALLY THROUGH SENSOR AND EXITING OUT OF CANNON PLUG. RT LOW LEVEL OIL SENSOR WAS REPLACED WITH NEW AND NO FURTHER LEAKS WERE DETECTED.
